# SDR ASAA2017122923047

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 10,236 hours, 3,329 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT LIGHT ILLUMINATED DURING DESCENT.  QRH FOLLOWED.  LIGHT ILLUMINATED AGAIN. SWITCHED OFF.  ACFT GROUNDED.  UNABLE TO DUPLICATE FAULT.  LT SIDE WINDOW HEAT OPS CHECKED GOOD IAW FIM 30-41 TASK 814. NO HISTORY 30 DAYS.
